# SDR SB07085

- Difficulty date: September 30, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23934
- Aircraft time: 59,255 hours, 36,382 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 0321309001
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1253 CLT - ORF ON DEPARTURE AIRCRAFT DID NOT PRESSURIZE.  RETURN TO CLT.  RESET PRESSURIZATION SYSTEM.  NO FURTHER FAULTS.
